# SDR 96ZZZX2446

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142SA
- Make and model: Dhav DHC6300
- Aircraft serial: 241
- Engine: Pwa PT6A27
- System (JASC): 7250 · Turbine Section
- Part: Coupling
- Part number: 3018834
- Condition: Broken
- Location: Rt Engine
- Part time: 23,828 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, MAINTENANCE PERSONNEL FOUND ABNORMAL AMOUNT OF METAL IN RIGHT ENGINE MAIN OIL FILTER.  UPON FURTHER INVESTIGATION FOUND LARGE STEEL FRAGMENT ON REDUCTION GEARBOX MAGNETIC PLUG.  AFTER REMOVAL OF GEARBOX FROM ENGINE, FOUND POWER TURBINE NOT COUPLED TO PROPELLER SHAFT.  UPON DISASSEMBLY OF REDUCTION GEARBOX, FOUND POWER TURBINE SHAFT COUPLING BROKEN AT FORWARD RETAINING RING GROOVE AROUND APPROXMATELY 320 DEGREES OF CIRCUMFERENCE.
